首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (3): 307-313    DOI: 10.3785/j.issn.1008-9497.2017.03.011
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
利用带形状参数的有理势函数构造基于Metaball的过渡曲线
李军成1, 宋来忠2
1. 湖南人文科技学院 数学与金融学院, 湖南 娄底 417000;
2. 三峡大学 理学院, 湖北 宜昌 443002
Construction of transition curves based on Metaball technique using rational potential function with a shape parameter
LI Juncheng1, SONG Laizhong2
1. College of Mathematics and Finances, Hunan University of Humanities, Science and Technology, Loudi 417000, Hunan Province, China;
2. College of Science, China Three Gorges University, Yichang 443002, Hubei Province, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn